# SDR GTIA9700285

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND COCKPIT EMERGENCY LIGHT INOPERABLE DURING DAILY INSPECTION.  REMOVED AND REPLACED COCKPIT FWD BATTERY PACK IAW DC-9 MM 33-50-0.  EMERGENCY LIGHT OPS CHECK GOOD.  (X)
